Alert archive / Michigan / Wind Advisories in 2010
Wind Advisory 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Sep 3, 2010, 10:18 AM EDT for 6 counties in Michigan. It took effect at Sep 3, 2010, 2:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2010, 10:18 AM EDT (14:18 UTC)
- In effect from
- Sep 3, 2010, 2:00 PM EDT
- Expired
- Sep 4, 2010, 4:07 AM EDT
- In force
- 14 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
063 WWUS73 KGRR 031418 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1018 AM EDT FRI SEP 3 2010 MIZ037-043-050-056-064-071-032230- /O.NEW.KGRR.WI.Y.0001.100903T1800Z-100904T1800Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 1018 AM EDT FRI SEP 3 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT SATURDAY. HAZARDOUS WEATHER... * WEST WINDS GUSTING TO 45 MPH. * STARTING BY MID AFTERNOON. CONTINUING TONIGHT. * WINDS DIMINISHING BY SATURDAY AFTERNOON. IMPACTS... * TREE LIMBS AND WIRES MAY COME DOWN. * DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. * YARD ITEMS COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MEADE
3 follow-up statements
041 WWUS73 KGRR 032017 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 417 PM EDT FRI SEP 3 2010 MIZ037-043-050-056-064-071-040430- /O.CON.KGRR.WI.Y.0001.000000T0000Z-100904T1800Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 417 PM EDT FRI SEP 3 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... HAZARDOUS WEATHER... * WEST WINDS GUSTING TO 45 MPH TONIGHT INTO EARLY SATURDAY. * WINDS DIMINISHING BY SATURDAY AFTERNOON. IMPACTS... * TREE LIMBS AND WIRES MAY COME DOWN. * DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. * YARD ITEMS COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MEADE
784 WWUS73 KGRR 040224 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1024 PM EDT FRI SEP 3 2010 MIZ037-043-050-056-064-071-041030- /O.CON.KGRR.WI.Y.0001.000000T0000Z-100904T1800Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 1024 PM EDT FRI SEP 3 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... HAZARDOUS WEATHER... * WEST WINDS GUSTING TO 50 MPH TONIGHT INTO EARLY SATURDAY. * WINDS DIMINISHING BY SATURDAY AFTERNOON. IMPACTS... * TREE LIMBS AND WIRES MAY COME DOWN. * DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. * YARD ITEMS COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JK
526 WWUS73 KGRR 040807 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 AM EDT SAT SEP 4 2010 MIZ037-043-050-056-064-071-040915- /O.CAN.KGRR.WI.Y.0001.000000T0000Z-100904T1800Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 407 AM EDT SAT SEP 4 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WIND ADVISORY. HAZARDOUS WEATHER... * WIND GUSTS OF 30 TO 35 MPH WILL CONTINUE TODAY. * THIS NO LONGER MEETS ADVISORY CRITERIA AND THE RISK TO LIFE AND PROPERTY WILL NO LONGER EXIST. THEREFORE THE ADVISORY HAS BEEN CANCELED. IMPACTS... * WIND GUSTS OF 50 MPH OCCURRED FRIDAY AFTERNOON PRODUCING SCATTERED DAMAGE TO TREES. ISOLATED POWER OUTAGES ALSO OCCURRED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ JK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Sep 3, 7:50 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 3, 7:50 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 750 AM EDT FRI SEP 3 2010 LATEST UPDATE...AVIATION... .SYNOPSIS...(350 AM EDT FRI SEP 3 2010) A COOL CANADIAN AIRMASS WILL PICK UP MOISTURE FROM THE GREAT LAKES AS IT TRACKS THROUGH THE REGION TODAY AND SATURDAY. THIS WILL LEAD TO UNSETTLED WEATHER...GUSTY WINDS AND LOWER THAN NORMAL TEMPERATURES. A DRIER AIRMASS ARRIVES FOR SUNDAY...WITH NEAR SEASONABLE TEMPERATURES. LABOR DAY AT THIS POINT LOOKS DRY...BUT A FAST MOVING WAVE OF LOW PRESSURE WILL BE NEARING FROM THE WEST WHICH WILL NEED TO BE MONITORED FOR THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. && .SHORT TERM...(350 AM EDT FRI SEP 3 2010) (TODAY THROUGH SUNDAY) THE MAIN CONCERN DEALS WITH THE POTENTIAL FOR A WIND ADVISORY AND THE COVERAGE OF THE RAIN SHOWERS LATER TODAY INTO TONIGHT. THE DEEPENING LOW PRESSURE SYSTEM OVER LAKE SUPERIOR WILL CREATE A TIGHT PRESSURE GRADIENT HERE IN SOUTHWEST LOWER MICHIGAN TODAY INTO SATURDAY. MODELS VARY WITH THE 925 MB WINDS SHOWING VALUES IN THE 30 TO 40 KNOT RANGE. AS COLDER AIR MOVES IN FROM THE NORTHWEST...MIXING HEIGHTS WILL INCREASE. THE GREATEST MIXING WILL BE ALONG THE LAKESHORE AND THAT IS WHERE GUSTS MAY APPROACH 40 KNOTS. NOT CONFIDENT ENOUGH TO GO WITH A WIND ADVISORY AS GUIDANCE WINDS ARE WELL UNDER CRITERIA...BUT THERE CERTAINLY IS AN ELEVATED RISK. AS FOR THE RAIN...I DID INCREASE THE AREA OF LIKELY POPS TONIGHT. IN ADDITION I MENTIONED LIKELY POPS FOR THE AREA MAINLY NORTH OF MUSKEGON LATE THIS AFTERNOON. WRAP AROUND MOISTURE ARRIVES THEN WITH THE -10 DEG C ISOTHERM SATURATED. SOUNDINGS ALSO SHOW SOME DECENT LOW LEVEL CAP. MY THOUGHTS ARE THE WE WILL END UP WITH MORE RAIN THAN ANY OF THE MODELS ARE SHOWING. I DID INCREASE THE QPF FOR LATE THIS AFTERNOON THROUGH TONIGHT. && .LONG TERM...(350 AM EDT FRI SEP 3 2010) (SUNDAY NIGHT THROUGH THURSDAY) MAIN CONCERNS ARE PRECIPITATION CHANCES FOR LABOR DAY. NAM NOW HAS SHOWERS AND THUNDERSTORMS FOR LABOR DAY. GFS AND HIGH RES EURO KEEP IT DRY. WILL MAINTAIN A DRY FORECAST FOR MONDAY. CONSIDERABLE DIFFERENCES EXISTS WITH THE LOCATION AND STRENGTH OF THE LOW LEVEL JET THAT ARRIVES MONDAY OR MONDAY NIGHT. THIS SYSTEM CERTAINLY BEAR MONITORING AS RATHER STEEP LAPSE RATES AND THE POTENTIAL FOR A STRONGER LOW LEVEL JET COULD LEAD TO ORGANIZED CONVECTION. WILL HOLD ONTO THE SHOWERS AND THUNDERSTORMS FOR MONDAY NIGHT. && .AVIATION...(750 AM SEP 3 2010) DRY SLOT BEHIND THE COLD FRONT WILL ALLOW FOR SOME CLEARING THIS MORNING...BUT THIS EVENING AS MOISTURE WRAPS AROUND THE LOW PRESSURE SYSTEM...MVFR CLOUDS WILL PREVAIL. SOME SHOWERS EXPECTED AS WELL...AND A SMALL RISK FOR IFR DOES EXIST. && .MARINE...(350 AM EDT FRI SEP 3 2010) CERTAINLY A HAZARDOUS PERIOD EXPECTED ON THE LAKE TODAY INTO SATURDAY. FIRST BIG COLD AIR ADVECTION EVENT FEATURING GALES IS EXPECTED. GIVEN THE VERY WARM LAKE TEMPERATURES WAVES WILL BUILD CONSIDERABLY TODAY INTO TONIGHT. WITH WINDS NEARLY PERPENDICULAR TO THE LAKESHORE BIGGER WAVES WILL REACH LAKESHORE AREAS. DESPITE THE CHILLY AIR OVER THE LAKE... WATERSPOUTS APPEAR UNLIKELY. WHILE IT CAN/T BE COMPLETELY RULED OUT... THE WATERSPOUT STUDY AND NOMOGRAM DEVELOPED BY WADE SZILAGYI OF ENVIRONMENT CANADA INDICATES 850 MB WIND SPEEDS SHOULD BE LESS THAN 35 KNOTS FOR SPOUTS. THAT IS NOT PROGGED TO OCCUR UNTIL AFTER 18Z SATURDAY... AT WHICH TIME THE DEEPER MOISTURE AND BETTER INSTABILITY SHOULD BE LIFTING OUT. && .HYDROLOGY...(350 AM EDT FRI SEP 3 2010) QPF LIKELY TO BE HIGHER THAN THE MODELS FOR LATER TODAY INTO SATURDAY AS THE WRAP AROUND MOISTURE MOVES IN. THE MAIN REASON FOR THIS WILL BE THE ADDED MOISTURE FROM THE LAKES. WOULD NOT BE SURPRISED TO SEE SOME HALF INCH AMOUNTS SHOW UP. THIS SHOULD NOT IMPACT THE RIVERS VERY MUCH. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM....SMALL CRAFT ADVISORY THROUGH 2 PM FRIDAY FOR ST JOSEPH TO MANISTEE MI. GALE WARNING IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON FOR ST JOSEPH TO MANISTEE MI. && SYNOPSIS: MJS SHORT TERM: MJS LONG TERM: MJS AVIATION: MJS MARINE: MJS HYDROLOGY: MJS
Hazardous weather outlook, Sep 3, 5:07 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 507 AM EDT FRI SEP 3 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-040915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 507 AM EDT FRI SEP 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS WILL BE ON THE INCREASE TODAY AND SOME GUSTS UP AROUND 40 MPH ARE POSSIBLE ALONG THE LAKESHORE INTO TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY SOUTH OF MUSKEGON. CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE MAIN HAZARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-040915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 507 AM EDT FRI SEP 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT. GALE FORCE WINDS WILL BUILD THE WAVES TO OVER 8 FEET DURING THE DAY TODAY. A HIGH RISK FOR RIP CURRENTS WILL EXIST THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE TONIGHT SOUTH OF MUSKEGON. CLOUD TO WATER LIGHTNING STRIKES MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE GALE FORCE WINDS AND HIGH RISK FOR RIP CURRENTS WILL EXIST INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJS
In the hours before
Local storm report, Sep 3, 4:23 AM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 AM EDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND DMG 3 N GREENVILLE 43.22N 85.25W
09/03/2010 MONTCALM MI PUBLIC
TREES DOWN. TIME ESTIMATED BY RADAR
&&
JKLocal storm report, Sep 3, 4:39 AM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
439 AM EDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND DMG 3 WSW SPARTA 43.15N 85.77W
09/03/2010 KENT MI LAW ENFORCEMENT
TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS.
1225 AM TSTM WND DMG 4 SW SPARTA 43.12N 85.77W
09/03/2010 KENT MI LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN BY THUNDERSTORM WINDS.
1227 AM TSTM WND GST SSW SPARTA 43.16N 85.71W
09/03/2010 E0.00 MPH KENT MI LAW ENFORCEMENT
THUNDERSTORM WINDS BLEW DOWN SOME POWER LINES.
1228 AM TSTM WND DMG 1 ESE SPARTA 43.15N 85.68W
09/03/2010 KENT MI LAW ENFORCEMENT
TREES HAVE BEEN BLOWN DOWN BY STRONG THUNDERSTORM WINDS.
1229 AM TSTM WND DMG 2 E SPARTA 43.16N 85.67W
09/03/2010 KENT MI LAW ENFORCEMENT
STRONG WINDS BLEW SOME TREES DOWN.
1235 AM TSTM WND DMG 5 S ROCKFORD 43.05N 85.57W
09/03/2010 KENT MI LAW ENFORCEMENT
UTILITY WIRES WERE BLOWN DOWN BY THUNDERSTORM WINDS
&&
JKLocal storm report, Sep 3, 4:41 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
441 AM EDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND GST S BIG SABLE POINT 44.05N 86.51W
09/02/2010 M39.00 MPH MASON MI MESONET
1024 PM TSTM WND GST SW BIG SABLE POINT 44.06N 86.51W
09/02/2010 M49.00 MPH MASON MI OFFICIAL NWS OBS
1058 PM HEAVY RAIN 3 NNW HESPERIA 43.61N 86.06W
09/02/2010 M0.70 INCH OCEANA MI PUBLIC
THE SITE ACCUMULATED 0.50 INCHES IN 30 MINUTES.
1151 PM TSTM WND DMG 5 WNW HOLLAND 42.80N 86.20W
09/02/2010 OTTAWA MI BROADCAST MEDIA
SEVERAL TREE REPORTED DOWN AROUND LAKEWOOD BLVD AND 168
AVE.
1152 PM TSTM WND GST 5 WNW HOLLAND 42.80N 86.21W
09/02/2010 M42.00 MPH OTTAWA MI BROADCAST MEDIA
1152 PM TSTM WND DMG PORT SHELDON 42.90N 86.20W
09/02/2010 OTTAWA MI BROADCAST MEDIA
SEVERAL TREES REPORTED DOWN AROUND PORT SHELDON.
1153 PM TSTM WND DMG 2 NW HOLLAND 42.80N 86.14W
09/02/2010 OTTAWA MI BROADCAST MEDIA
TREE REPORTED DOWN ON HOUSE.
1154 PM TSTM WND GST 1 N HOLLAND 42.79N 86.11W
09/02/2010 M55.00 MPH OTTAWA MI BROADCAST MEDIA
1201 AM TSTM WND GST 5 W HOLLAND 42.78N 86.21W
09/03/2010 M65.00 MPH OTTAWA MI MESONET
1201 AM TSTM WND GST 3 S HOLLAND 42.74N 86.10W
09/03/2010 M52.00 MPH ALLEGAN MI ASOS
1210 AM TSTM WND DMG 2 SE HAMILTON 42.65N 85.98W
09/03/2010 ALLEGAN MI BROADCAST MEDIA
NUMEROUS TREES REPORTED DOWN. DAMAGE TO MOBILE HOMES FROM
FALLEN TREES ALSO REPORTED.
1215 AM HEAVY RAIN W ALLENDALE 42.97N 85.95W
09/03/2010 M0.50 INCH OTTAWA MI TRAINED SPOTTER
THIS SITE RECORDED 0.50 INCHES IN A QUARTER HOUR.
1224 AM TSTM WND DMG 3 WSW SPARTA 43.15N 85.77W
09/03/2010 KENT MI LAW ENFORCEMENT
TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS.
1225 AM TSTM WND DMG 4 SW SPARTA 43.12N 85.77W
09/03/2010 KENT MI LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN BY THUNDERSTORM WINDS.
1227 AM TSTM WND GST SSW SPARTA 43.16N 85.71W
09/03/2010 E0.00 MPH KENT MI LAW ENFORCEMENT
THUNDERSTORM WINDS BLEW DOWN SOME POWER LINES.
1228 AM TSTM WND DMG 1 ESE SPARTA 43.15N 85.68W
09/03/2010 KENT MI LAW ENFORCEMENT
TREES HAVE BEEN BLOWN DOWN BY STRONG THUNDERSTORM WINDS.
1229 AM TSTM WND DMG 2 E SPARTA 43.16N 85.67W
09/03/2010 KENT MI LAW ENFORCEMENT
STRONG WINDS BLEW SOME TREES DOWN.
1235 AM TSTM WND DMG 5 S ROCKFORD 43.05N 85.57W
09/03/2010 KENT MI LAW ENFORCEMENT
UTILITY WIRES WERE BLOWN DOWN BY THUNDERSTORM WINDS
1244 AM TSTM WND GST 3 SSW CASCADE 42.88N 85.52W
09/03/2010 M40.00 MPH KENT MI ASOS
1245 AM TSTM WND GST 4 NE HOLLAND 42.83N 86.07W
09/03/2010 M39.00 MPH OTTAWA MI TRAINED SPOTTER
1256 AM TSTM WND DMG 3 N GREENVILLE 43.22N 85.25W
09/03/2010 MONTCALM MI PUBLIC
TREES DOWN. TIME ESTIMATED BY RADAR
0110 AM TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
09/03/2010 M55.00 MPH VAN BUREN MI MESONET
&&
JKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:54 PM EDT | Special Marine Warning | GRR | 96 min | |
| Sep 2, 9:35 PM EDT | Special Weather Statement | GRR | Mason, Muskegon, Oceana | 55 min |
| Sep 2, 10:29 PM EDT | Special Weather Statement | GRR | Lake | 61 min |
| Sep 2, 11:25 PM EDT | Special Marine Warning | GRR | 45 min | |
| Sep 2, 11:28 PM EDT | Special Weather Statement | GRR | Ottawa | 62 min |
| Sep 2, 11:32 PM EDT | Special Weather Statement | GRR | Clare, Newaygo, Osceola | 58 min |
| Sep 2, 11:39 PM EDT | Special Marine Warning | GRR | 36 min | |
| Sep 2, 11:55 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Ottawa | 35 min |
| Sep 3, 12:17 AM EDT | Severe Thunderstorm Warning | GRR | Kent, Montcalm, Ottawa | 28 min |
| Sep 3, 12:25 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ionia, Kent, Ottawa | 35 min |
| Sep 3, 12:41 AM EDT | Severe Thunderstorm Warning | GRR | Barry, Ionia, Kent, Mecosta, Montcalm | 34 min |
| Sep 3, 1:17 AM EDT | Special Weather Statement | GRR | Clinton, Eaton, Gratiot, Ingham, Ionia, Isabella and 1 more | 58 min |
| Sep 3, 2:22 AM EDT | Special Weather Statement | GRR | Ingham, Jackson | 53 min |
Nearby
Wind Advisories in Michigan, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.